# SDR ASAA2020052232745

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,776 hours, 8,283 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Worn
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE PLATFORM WEAR ON FWD LUG SURFACE "C" ON PLATFORMS 1, 2, 3, 4, 5, 6, 9, 11, 12, 15, 18, 19, 23, & 24.  GROUNDED - YES.  REPLACED THE NR 2 ENG FAN PLATFORMS REF T/C 78472010. REF T/C 78472010 STEP 1-E-5 FOR VIBE SURVEY.
